MathSciNet Relay Station
MathSciNet bibliographic data
MR2030095 (2004k:60100) 60G10 (28D20 37A05 37A60 82B26)
Lyons, Russell; Steif, Jeffrey E. Stationary determinantal processes: phase multiplicity, Bernoullicity, entropy, and domination. Duke Math. J. 120 (2003), no. 3, 515–575.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement